MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/maj.0b013e31822979f1

Медицинская библиотека · The American journal of the medical sciences · 2011

Cocaine-induced thrombotic vasculopathy.

John Seby, Manda Sudhir, Hamrock David

Клинический случайСтатьяПеревод в очереди

Аннотация

Cocaine has been associated with a number of cutaneous manifestations, and most reports in the literature have described cocaine-induced vasculitis. However, not all reactive patterns secondary to cocaine use are vasculitic in nature. Recently, there has been a disturbing trend of "cutting" cocaine with pharmacologically active substances, the most common being levamisole. This agent is known to cause serious adverse effects including agranulocytosis and cutaneous eruptions. The authors describe a 52-year-old woman who acutely developed an extensive bullous rash in the lower extremities after she snorted cocaine. The clinical, hematological and serological findings were suggestive of levamisole-induced vasculitis, but histopathology of the skin showed thrombogenic vasculopathy with no inflammatory infiltrate. A skin biopsy is an essential component in the diagnosis of cocaine-related syndromes and can aid in the distinction from true autoimmune vasculitis.

Для цитирования: John Seby, Manda Sudhir, Hamrock David. Cocaine-induced thrombotic vasculopathy.. The American journal of the medical sciences. 2011. DOI: 10.1097/maj.0b013e31822979f1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.